Skip to Content

Norethindrone - does this medication make your breast feel like they are full of milk?

Responses (1)

itsmetoo2 16 Jan 2010

Yes, this is a side effect:

Norethindrone/Ethinyl Estradiol
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Norethindrone/Ethinyl Estradiol:

Breast tenderness; bleeding between menstrual periods; change in vaginal mucus; headache; loss of scalp hair; nausea; nervousness; rash; spotty darkening of the skin (especially on the face); stomach cramps and bloating; vaginal infection; vomiting; weight or appetite change.

https://www.drugs.com/sfx/norethindrone-side-effects.html

Hope this helps you.

tdudding 16 Jan 2010

Thank you so much for this information, you are awsome

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions